# SDR IPXA2021012464823

- Difficulty date: January 12, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 77,508 hours, 17,303 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Angle
- Part number: AJC7387335
- Condition: Cracked
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: S/V NR 2 ENGINE INLET LOWER VERTICAL STABILIZER REAR SPAR FIRE SEAL ZEE EXTRUSION IS CRACKED.  REMOVED, FABRICATED AND REPLACED CRACKED NR 2 ENGINE INLET LOWER VERTICAL STABILIZER REAR SPAR FIRE SEAL ZEE EXTRUSION, IAW VT-SAA EA 011-5530-01-A8804 REV I/R AND UPS EO MD11-5530-79116-A. (MAJOR)
